MAUDE Adverse Event Report: CELSIUS MEDICAL S.L. WARMTOUCH; SYSTEM, THERMAL REGULATING

CELSIUS MEDICAL S.L. WARMTOUCH; SYSTEM, THERMAL REGULATING
Model Number 5030810
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient suffered a burn while using a blanket post-operative.It was confirmed that there was no abnormality in the testing related equipment.

Brand Name
WARMTOUCH
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
CELSIUS MEDICAL S.L.
ctra. de ajalvir, km. 5,200
ajalvir 28864
SP  28864
MDR Report Key11055020
Report Number2936999-2020-00947
Device Sequence Number2876315
Product Code DWJ
UDI-Device Identifier20884521061795
UDI-Public20884521061795
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K913016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number5030810
Device Catalogue Number5030810
Device Lot Number193540058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;